# SDR YENA20140707128

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 29,231 hours, 10,006 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT DIVERTED, THE CREW RECEIVED AN ADVISORY ECAM ON PRESS PAGE, STOP CLIMB A FEW SECONDS LATER.  CABIN PRESSURE CLIMB TO 11,000, EMERGENCY DESCENT INITIATED AT 15,000 CAB PRESSURE NORMAL.  R & R AFT CARGO DOOR SEAL IAW AMM 52-32-18 PRESSURIZED ACFT NO LEAKS NOTED.
